# SDR DALA2023050803586

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 10,250 hours, 1,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 ALL GREEN " RUNNING MAN" LIGHTS ILLUMINATED IN THE CABIN THROUGHOUT THE ENTIRE FLIGHT. DISREGARD: SWITCH WAS IN THE WRONG POSITION. CORRECTIVE ACTION: INFO NOTED. (4071495)
